staple
With cedram.org

Search the site


Year 2011

1  2


Brigitte Adam; Georges Rhin
Periodic Jacobi-Perron expansions associated with a unit
Vol. 23 no. 3 (2011), p. 527-539 Details
Jérémy Berthomieu; Joris van der Hoeven; Grégoire Lecerf
Relaxed algorithms for $p$-adic numbers
Vol. 23 no. 3 (2011), p. 541-577 Details
Tim Browning
The divisor problem for binary cubic forms
Vol. 23 no. 3 (2011), p. 579-602 Details
Tommaso Giorgio Centeleghe
Computing the number of certain Galois representations mod $p$
Vol. 23 no. 3 (2011), p. 603-627 Details
Bruno Deschamps
Sur le groupe unitaire relatif à une involution d’un corps algébriquement clos
(On the unitary group associated to an involution of an algebraically closed field)
Vol. 23 no. 3 (2011), p. 629-644 Details
Dragos Ghioca; Thomas Tucker; Michael E. Zieve
The Mordell–Lang question for endomorphisms of semiabelian varieties
Vol. 23 no. 3 (2011), p. 645-666 Details
Jordi Guàrdia; Jesús Montes; Enric Nart
Higher Newton polygons in the computation of discriminants and prime ideal decomposition in number fields
Vol. 23 no. 3 (2011), p. 667-696 Details
Florian Luca; Paul Pollack
An arithmetic function arising from Carmichael’s conjecture
Vol. 23 no. 3 (2011), p. 697-714 Details
Oscar Ordaz; Andreas Philipp; Irene Santos; Wolfgang A. Schmid
On the Olson and the Strong Davenport constants
Vol. 23 no. 3 (2011), p. 715-750 Details
Masato Wakayama; Yoshinori Yamasaki
Higher regularizations of zeros of cuspidal automorphic $L$-functions of ${\rm GL}_d$
Vol. 23 no. 3 (2011), p. 751-767 Details
Martin Bright
Torsors under tori and Néron models
Vol. 23 no. 2 (2011), p. 309-321 Details
Peter Bruin
The Tate pairing for Abelian varieties over finite fields
Vol. 23 no. 2 (2011), p. 323-328 Details
Abdulaziz Deajim; David Grant
On the classification of 3-dimensional non-associative division algebras over $p$-adic fields
Vol. 23 no. 2 (2011), p. 329-346 Details
Laurent Denis
Facteurs communs et torsion en caractéristique non nulle
(Common factors and torsion in positive characteristic)
Vol. 23 no. 2 (2011), p. 347-352 Details
Jean-Yves Enjalbert; Hoang Ngoc Minh
Propriétés combinatoires et prolongement analytique effectif de polyzêtas de Hurwitz et de leurs homologues
(Combinatorial properties and effective analytic continuation of Hurwitz polyzetas and their analogous)
Vol. 23 no. 2 (2011), p. 353-386 Details
Xander Faber; José Felipe Voloch
On the number of places of convergence for Newton’s method over number fields
Vol. 23 no. 2 (2011), p. 387-401 Details
Yasutsugu Fujita; Nobuhiro Terai
Generators for the elliptic curve $y^2=x^3-nx$
Vol. 23 no. 2 (2011), p. 403-416 Details
Luís R. A. Finotti
Computations with Witt vectors of length $3$
Vol. 23 no. 2 (2011), p. 417-454 Details
Titus Hilberdink
Flows of Mellin transforms with periodic integrator
Vol. 23 no. 2 (2011), p. 455-469 Details
Jörg Jahnel
More cubic surfaces violating the Hasse principle
Vol. 23 no. 2 (2011), p. 471-477 Details
Dominik J. Leitner
Two exponential diophantine equations
Vol. 23 no. 2 (2011), p. 479-487 Details
Ravi Vakil; Kirsten Wickelgren
Universal covering spaces and fundamental groups in algebraic geometry as schemes
Vol. 23 no. 2 (2011), p. 489-526 Details
Daniel Barsky; Bénali Benzaghou
Erratum à l’article Nombres de Bell et somme de factorielles
Vol. 23 no. 2 (2011), p. 527-527 Details
Ioulia N. Baoulina
On the Carlitz problem on the number of solutions to some special equations over finite fields
Vol. 23 no. 1 (2011), p. 1-20 Details
Marie José Bertin
Fonction zêta d’Epstein et dilogarithme de Bloch-Wigner
(Epstein zeta function and Bloch-Wigner dilogarithm)
Vol. 23 no. 1 (2011), p. 21-34 Details
Yann Bugeaud
Quantitative versions of the Subspace Theorem and applications
Vol. 23 no. 1 (2011), p. 35-57 Details
Nigel P. Byott
A valuation criterion for normal basis generators of Hopf-Galois extensions in characteristic $p$
Vol. 23 no. 1 (2011), p. 59-70 Details
Alain Connes
L’hyperanneau des classes d’adèles
(The hyperring of adèle classes)
Vol. 23 no. 1 (2011), p. 71-93 Details
Alain Couvreur
Differential approach for the study of duals of algebraic-geometric codes on surfaces
Vol. 23 no. 1 (2011), p. 95-120 Details
Henri Faure; Friedrich Pillichshammer
$L_2$ discrepancy of generalized Zaremba point sets
Vol. 23 no. 1 (2011), p. 121-136 Details

1  2